TU Darmstadt / ULB / TUbiblio

Szegö limit theorems for operators with almost periodic diagonals.

Roch, Steffen ; Silbermann, Bernd (2007):
Szegö limit theorems for operators with almost periodic diagonals.
In: Operators and Matrices, 1, pp. 1-19. [Article]

Item Type: Article
Erschienen: 2007
Creators: Roch, Steffen ; Silbermann, Bernd
Title: Szegö limit theorems for operators with almost periodic diagonals.
Language: English
Journal or Publication Title: Operators and Matrices
Journal volume: 1
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details